# SDR IXXA07SMN173S

- Difficulty date: June 30, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Misrepaired
- Location: Zone 600
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INTERIM HAD IMPROPER REPAIR AT OUTBOARD VANE SLOT XOLDO 067 AT STATION XFS 566.250.  REMOVED EXISTING REPAIR.  CUT DAMAGED AREA.PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION AFTER CUT.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07330 DATED 07-18-07, SEMAN DRAWING NUMBER ED 4576 DATED 06-29-07. DC8 SRM 51-1-21, 51-3-0, DC8 NDT SPM PART 06-10-01-001, SMN 242-2, DC8 SRM 51-1-8B, 51-1-20D, AND SRM 51-3-1.
